# SDR DU4R2009363

- Difficulty date: June 13, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR193034 NR 43825 - DURING SCHEDULED INSPECTION, FOUND AFT CARGO COMPARTMENT THRESHOLD HAS AREA OF CORROSION.
